Публикация №3309

Название публикацииMETHOD OF ASYMPTOTIC SEMIINVARIANTS FOR STUDYING A MATHEMATICAL MODEL OF A RANDOM ACCESS NETWORK
Название на другом языке
Тип публикацииСтатья
ИзданиеProblems of Information Transmission
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2010
Том46
Номер1
ГлаваНе задан
Страницы86-102
АннотацияНе задан
АвторыСудыко Е.А.
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) A QUEUEING SYSTEM OF FINITE CAPACITY WITH THE SERVER REQUIRING A PRIORITY SEARCH FOR CUSTOMERS

(1999) M/G/1/R RETRIAL QUEUEING SYSTEMS WITH PRIORITY OF PRIMARY CUSTOMERS

(2002) RETRIAL SERVICING OF POISSON FLOW IN A SYSTEM OF FINITE CAPACITY WITH CUSTOMER-SEARCHING SERVER